3 doctors weighed in:

Can ambien (zolpidem) make you feel jittery?

3 doctors weighed in
Dr. David Lipkin
Internal Medicine
2 doctors agree

In brief: Not usually

Not usually but if you suddenly stop taking it after being on it for a while some patients may get a jittery feeling due to a withdrawal effect.
Obviously it would be best if you didn't need Ambien (zolpidem) to sleep. The following websites may be helpful in dealing with insomnia:http://bit.ly/1H64Naf and http://bit.ly/1BBVVRw Also go to the CheckList discussing CBT: "Overcoming Anxiety and Stress"

In brief: Not usually

Not usually but if you suddenly stop taking it after being on it for a while some patients may get a jittery feeling due to a withdrawal effect.
Obviously it would be best if you didn't need Ambien (zolpidem) to sleep. The following websites may be helpful in dealing with insomnia:http://bit.ly/1H64Naf and http://bit.ly/1BBVVRw Also go to the CheckList discussing CBT: "Overcoming Anxiety and Stress"
Dr. David Lipkin
Dr. David Lipkin
Thank
Read more answers from doctors